# SDR DHL9870719C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 69335421
- Condition: Cracked
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT AFT EMERGENCY CUTOUT EXIT HAS LOWER CENTER LOCK FITTING CRACKED.  REPLACED FITTING PER SRM 51-30-2.  N/R 3581
